Bing meets Sobolev

Show full item record



Permalink

http://hdl.handle.net/10138/337007

Citation

Onninen , J & Pankka , P 2021 , ' Bing meets Sobolev ' , Revista Matematica Iberoamericana , vol. 37 , no. 5 , pp. 1897-1916 . https://doi.org/10.4171/RMI/1252

Title: Bing meets Sobolev
Author: Onninen, Jani; Pankka, Pekka
Contributor organization: Department of Mathematics and Statistics
Date: 2021-03
Language: eng
Number of pages: 20
Belongs to series: Revista Matematica Iberoamericana
ISSN: 0213-2230
DOI: https://doi.org/10.4171/RMI/1252
URI: http://hdl.handle.net/10138/337007
Abstract: We show that, for each 1 S-3 in the Sobolev class W-1,W-p(S-3, S-3).
Subject: Fixed point set
Sobolev homeomorphism
wild involution
APPROXIMATION
THEOREM
SPACES
111 Mathematics
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
Jani_Pekka_Bing_Sobolev_Final_R1.pdf 416.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record